some antifungals, testosterone supplements, cimetidine, spironolactone are major offenders, but I found some PPIs and other H2 blockers caused as well. If there is a complete list, please help me lay hands on it.
This is a very difficult question to answer comprehensively. I don't think there is a list out there stating all the medicines that can cause gynecomastia or hyperprolactinemia. You might have to individually look at a particular medicine, to see if it causes these side effects.
Try this: (you will need to copy and paste into your browser) www.fpnotebook.com/endo/pharm/MdctnCsOfGyncmst.htm
Try just googling drugs that cause gynecomastia-you will get several results. I'm not sure if there is a list out there. You may have to do some searching.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2014 • 1 answer
56 yrs old. Have heart disease & artery. Taking lots of meds. Will spironolacton cause gynecomastia?
Posted 8 Aug 2014 • 1 answer
Posted 26 Sep 2014 • 1 answer
Posted 9 Nov 2014 • 1 answer
Posted 29 Jan 2015 • 1 answer